Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Stopped taking cerazette. Should I wait for periods to start cilest pill?

I have been taking cerazette for 6 months ans have stopped it so i can return to the cilest pill , I am now concerned after reading many comments from women waiting as long as 6 months for their periods to return. Do I need to wait for a bleed til I can start cilest, I do know that it should be taken first day of period but i really dont want to wait that long. It s been ten days since i stopped cerazette. Any advice would be helpful. Kellie
Asked On : Thu, 14 Jun 2012
Answers:  1 Views:  290
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi Kellie,
Thanks for writing in.
I dont think you need to wait to bleed till you start Cilest. For contraception to be effective, you would need to start Cilest from the first day of your period. It is true that Cerazette can cause menstrual irregularities. But I would suggest that you see a physician before you start Cilest as it also has estrogen and there are some conditions that need to be ruled out by a history, physical exam and some labs before we can start you on the drug. This would hold you in good stead over a long period of time.

Hope this helps
Answered: Thu, 14 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor